Show simple item record

dc.contributor.authorO'Regan, D.
dc.date.accessioned2018-08-24T08:25:58Z
dc.date.available2018-08-24T08:25:58Z
dc.date.issued1999-09-01
dc.identifier.citationO'Regan, D. (1999). Multivalued differential equations in banach spaces. Computers & Mathematics with Applications 38 (5), 109-116
dc.identifier.issn0898-1221
dc.identifier.urihttp://hdl.handle.net/10379/9675
dc.publisherElsevier BV
dc.relation.ispartofComputers & Mathematics with Applications
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.subjectdifferential inclusions
dc.subjectproximate retracts
dc.titleMultivalued differential equations in banach spaces
dc.typeArticle
dc.identifier.doi10.1016/s0898-1221(99)00218-7
dc.local.publishedsourcehttps://doi.org/10.1016/s0898-1221(99)00218-7
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland